# SDR SWAA2024082610796

- Difficulty date: July 9, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD WEB LOCATED BTW BS 480 TO BS 500 AT LEVEL STR 26R WL 156.1 AT FWD CARGO COMPARTMENT 2024-420944<[01] REPLACED SHIELD WEB LOCATED BTW BS 480 TO BS 500 AT LEVEL STR 26R WL 156.1 AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG 143A0080 SHEET 39 REV-.  SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1  REPLACED SHIELD WEB LOCATED BTW BS 492.4 TO BS 500A AT LEVEL STR 26R WL 156.1 AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG 143A0080 SHEET 39 REV-.  SEE INDIVIDUAL SIGN OFF BELOW.;[03] RII COMPLETED JOB
